American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A04) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc. 366 (2014) 5671-5692.
Abstract, references, and article information   
View Article: PDF

[2] David Groisser. Certain optimal correspondences between plane curves, I: Manifolds of shapes and bimorphisms. Trans. Amer. Math. Soc. 361 (2009) 2959-3000. MR 2485414.
Abstract, references, and article information   
View Article: PDF

[3] David Groisser. Certain optimal correspondences between plane curves, II: Existence, local uniqueness, regularity, and other properties. Trans. Amer. Math. Soc. 361 (2009) 3001-3030. MR 2485415.
Abstract, references, and article information   
View Article: PDF

[4] John Pardon. On the unfolding of simple closed curves. Trans. Amer. Math. Soc. 361 (2009) 1749-1764. MR 2465815.
Abstract, references, and article information   
View Article: PDF

[5] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ioannis A. Polyrakis. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of $\mathbb{R}^n$ . Trans. Amer. Math. Soc. 348 (1996) 2793-2810. MR 1355300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anders Linnér. Some properties of the curve straightening flow in the plane . Trans. Amer. Math. Soc. 314 (1989) 605-618. MR 989580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. B. Wilker. Space curves that point almost everywhere . Trans. Amer. Math. Soc. 250 (1979) 263-274. MR 530055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. P. Lane. The moving trihedron . Trans. Amer. Math. Soc. 36 (1934) 696-710. MR 1501761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. C. Graustein. Parallelism and equidistance in classical differential geometry . Trans. Amer. Math. Soc. 34 (1932) 557-593. MR 1501651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. H. Cutler. On the curvatures of a curve in Riemann space . Trans. Amer. Math. Soc. 33 (1931) 832-838. MR 1501619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arthur Ranum. Errata: ``The singular points of analytic space-curves'' [Trans.\ Amer.\ Math.\ Soc. {\bf 31} (1929), no. 1, 145--163; 1501473] . Trans. Amer. Math. Soc. 31 (1929) 931. MR 1500506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arthur Ranum. The singular points of analytic space-curves . Trans. Amer. Math. Soc. 31 (1929) 145-163. MR 1501473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. E. Weatherburn. On curvilinear congruences . Trans. Amer. Math. Soc. 31 (1929) 117-132. MR 1501471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. M. Mathews. Cubic curves and desmic surfaces. II . Trans. Amer. Math. Soc. 30 (1928) 19-23. MR 1501418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Philip Franklin. Osculating curves and surfaces . Trans. Amer. Math. Soc. 28 (1926) 400-416. MR 1501353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jesse Douglas. Normal congruences and quadruply infinite systems of curves in space . Trans. Amer. Math. Soc. 26 (1924) 68-100. MR 1501265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] O. D. Kellogg. Some properties of spherical curves, with applications to the gyroscope . Trans. Amer. Math. Soc. 25 (1923) 501-524. MR 1501257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mary F. Curtis. Curves invariant under point-transformations of special type . Trans. Amer. Math. Soc. 23 (1922) 151-172. MR 1501195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jesse Douglas. On certain two-point properties of general families of curves . Trans. Amer. Math. Soc. 22 (1921) 289-310. MR 1501175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James Byrnie Shaw. On triply orthogonal congruences . Trans. Amer. Math. Soc. 21 (1920) 391-408. MR 1501152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. M. Green. Nets of space curves . Trans. Amer. Math. Soc. 21 (1920) 207-236. MR 1501141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. J. Wilczynski. A set of properties characteristic of a class of congruences connected with the theory of functions . Trans. Amer. Math. Soc. 21 (1920) 409-445. MR 1501153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Luther Pfahler Eisenhart. Transformations of applicable conjugate nets of curves on surfaces . Trans. Amer. Math. Soc. 19 (1918) 167-185. MR 1501096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Luther Pfahler Eisenhart. Transformations $T$ of conjugate systems of curves on a surface . Trans. Amer. Math. Soc. 18 (1917) 97-124. MR 1501064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Percey F. Smith. A theorem for space analogous to Ces\`aro's theorem for plane isogonal systems . Trans. Amer. Math. Soc. 18 (1917) 522-540. MR 1501083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Chas. T. Sullivan. Scroll directrix curves . Trans. Amer. Math. Soc. 16 (1915) 199-214. MR 1501009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David F. Barrow. Oriented circles in space . Trans. Amer. Math. Soc. 16 (1915) 235-258. MR 1501011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. J. Wilczynski. The general theory of congruences . Trans. Amer. Math. Soc. 16 (1915) 311-327. MR 1501014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2